advertisement
Question
Posted by: Leté  | 2010/03/27

Sinus

Hi Dr

Can the use of Prava cause chronic sinus problems? My husband has the problem - is 47. Uses Prava for 15 years and has chronic sinus.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lete
The package insert says that Prava can cause a runny nose. (But so can many other things) See if it helps if he takes an antihistamine like Loratidine at night?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Dennis Kriel | 2010/03/29

Is inhaling Wynns Cleen green fumes continuosly detrimental to the lungs?

Reply to Dennis Kriel
Posted by: cyberdoc | 2010/03/28

Hallo Lete
The package insert says that Prava can cause a runny nose. (But so can many other things) See if it helps if he takes an antihistamine like Loratidine at night?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement